RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1046–1052 (Mi de11330)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Bifurcation Resulting in Chaotic Motions in Dynamical Systems with Shock Interactions

S. P. Gorbikov, A. V. Men'shenina

Nizhny Novgorod State University of Architecture and Civil Engineering

Full text: PDF file (1162 kB)

English version:
Differential Equations, 2005, 41:8, 1097–1104

Bibliographic databases:

UDC: 517.938
Received: 22.03.2004

Citation: S. P. Gorbikov, A. V. Men'shenina, “Bifurcation Resulting in Chaotic Motions in Dynamical Systems with Shock Interactions”, Differ. Uravn., 41:8 (2005), 1046–1052; Differ. Equ., 41:8 (2005), 1097–1104

Citation in format AMSBIB
\Bibitem{GorMen05}
\by S.~P.~Gorbikov, A.~V.~Men'shenina
\paper Bifurcation Resulting in Chaotic Motions in Dynamical Systems with Shock Interactions
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1046--1052
\mathnet{http://mi.mathnet.ru/de11330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202507}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1097--1104
\crossref{https://doi.org/10.1007/s10625-005-0255-6}


Linking options:
  • http://mi.mathnet.ru/eng/de11330
  • http://mi.mathnet.ru/eng/de/v41/i8/p1046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Gorbikov, A. V. Men'shenina, “Statistical description of the limiting set for chaotic motions of the vibro-impact system”, Autom. Remote Control, 68:10 (2007), 1794–1800  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019